Աստղաֆիզիկա =Астрофизика =Astrophysics

Оценка точности глубинных асимптотик в некоторых задачах теории переноса излучения

Длугач, Ж. М. and Яновицкий, Э. Г. (1991) Оценка точности глубинных асимптотик в некоторых задачах теории переноса излучения. Աստղաֆիզիկա, 34 (3). pp. 403-418.

[img] PDF
Download (1976Kb)
    Item Type: Article
    Additional Information: An estimation of accuracy for depth asymptotic formulas in some radiative transfer problems.
    Uncontrolled Keywords: Dlugach J. M., Yanovitskij E. G.
    Subjects: Q Science > QB Astrophysics > Radiative transfer
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 01 Aug 2013 10:37
    Last Modified: 04 Sep 2013 12:54
    URI: http://astro.asj-oa.am/id/eprint/1716

    Actions (login required)

    View Item